# SDR HEEA954236

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. VERIFIED.  FOUND ALL POWER SUPPLY VOLTAGES TO BE BAD.  REPLACED TRANSFORMER T101.  REPAIRED.  ADJUSTED MIC GAIN, SIDETONE, AND TRANSMIT COMPRESSOR.  BENCH CHECK GOOD..
